Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A theorem of Stout

Authors: Myron Goldstein and T. R. Chow
Journal: Bull. Amer. Math. Soc. 75 (1969), 953-954
MathSciNet review: 0244466
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors and L. Sario, Riemann surfaces, Princeton Univ. Press, Princeton, N. J., 1960. MR 114911
  • 2. C. Constantinescu and A. Cornea, Ideale Ränder Riemannscher Flächen, Springer-Verlag, Berlin, 1963. MR 159935
  • 3. J. L. Doob, Conformally invariant cluster value theory, Illinois J. Math. 5 (1961), 521-547. MR 186821
  • 4. M. Parreau, Sur les moyennes des fonctions harmoniques et analytiques et la classification des surfaces de Riemann, Ann. Inst. Fourier (Grenoble) 3 (1952), 103-197. MR 50023
  • 5. S. Yamashita, On some families of analytic functions on Riemann surfaces, Nagoya Math. J. 31 (1968), 57-68. MR 219720

Additional Information


American Mathematical Society